# SDR DALA2017011600361

- Difficulty date: January 15, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 70,473 hours, 52,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN AT FWD AIRSTAIR DOOR FRAME AT AFT LWR CORNER.  THE SKIN WAS REPAIRED IAW DWG SR09530031 REV K.
